# SDR AALA202409138786

- Difficulty date: September 2, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347043620700
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ENLONGATED HOLE ON LOWER SPLICE OUTBOARD SIDE LOCATED AT FR 66 AND AT STR 23R LOWER SILL AREA. REPLACED SPLICE PER SRM 51-72-11-911-001.
